# SDR GTIA2018121313009

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 11,401 hours, 4,999 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

"CONTINOUS UNCOMMANDED STAB TRIM MOVEMENT  PLUS OR MINU 0.1 DEGREE ON 2 SEC PERIOD STARTING IN CRUISE CONTINUING TO LANDING . THIS CAUSED  PLUS OR MINUS 500 FPM VS OSCILLATES WITH AP OFF AND STICK NUETRAL . AMPLITUDE DECREASE AS SPEED AND ALTITUDE REDUCED. HELD TRIM TO STOP OSCILLATE DURING APPROACH NO ECAM FAULTS-PERFORMED OPS TEST OF THS ACUATOR IAW AMM 27-96-00 PER TSM 27-93-00-810-844. PERFORMED ELEV SERVO OSCILLATION TEST IAW AMM 27-34-00. PERFORMED ELEV SERVOS 34C32 + 34C34 IAW AMM 27-34-51. CONT ON LP 2349539-2. NK1563
11-SEP-19"
